# SDR COMA0360089

- Difficulty date: February 8, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 12,162 hours, 12,305 cycles
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 47259701
- Part serial: 0224
- Condition: False Indication
- Location: Avionics
- Part time: 12,162 hours, 12,305 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 9488 AFTER T/O ALL FIRE WARNINGS ON.REPLACED THE FIRE AND OVERHEAT CONTROL UNIT.
